| Catalog Number |
03.037.113 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent osteosynthesis surgery via tfna long for left femoral trochanteric fracture with the products in question.In the surgery, an interference check was performed with the surgeon to ensure that there were no problems with the instrument's path, and the nail in question was inserted.When attempting to insert the guidewire in question into the bone head over the drill sleeve in question for tfna, the guidewire was dislodged from the nail and inserted anteriorly.The guidewire was ob although the connection between the nail and the insertion handle in question and the connection between the insertion handle for tfna and the tfna aiming arm in question were retightened.The proximal bone fragment, which had been externally rotated, was internally rotated, and the guidewire passed safely through the nail.The surgery was completed successfully with no surgical delay.The surgeon commented that the soft tissue tension would have kicked the sleeve.No further information is available.
Additional Manufacturer Narrative
Product complaint(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.